# SDR DALA2017012600654

- Difficulty date: January 24, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 65,907 hours, 13,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING FROM CONTROL PANEL.  REPLACED THE LENS IAW AMM 33-51.
